I have been on Sustanon for the past 3 months because of low T. I am doing 65mg every 3 days roughly around 0.25ml every 3 days. Now, I feel like fewer peaks and drops but then I consulted an endocrinologist, and the doctor recommended 250mg every 2 weeks and told me not to microdose. I tried that before and felt terrible and my Test levels were still low. I did a detailed profiling a day after my most recent injection and would like some advice. On a side note, I feel like my libido is there but my erections are a bit weak. Not a full blood supply to the penis at certain times. And other times, I have firm erections. But I also noticed that my muscle growth is off the roof. I am gaining lean muscle and look more vascular.
I would prefer Test Cyp or Test Enanthate any day but it’s not available where I am based and I will have to wait until I get back to the US.
Some of my concerns are -
- Am I overdosing in any way?
- There are days when I feel very moody and then there are days when I feel aggressive but under control. Nothing like roid rage.
Is there anything to worry about? And I am only using Sustanon. No other PED’s
and this is my first time. No estrogen blocker or anything. However, I use the EVL test supplement 2 tablets a day(because of ZMA and DIM).